Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group

Balogh, Zoltán M. (2001). Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group. Journal d'analyse mathématique, 83(1), pp. 289-312. The Hebrew University Magnes Press 10.1007/BF02790265

[img]
Preview
Text
11854_2007_Article_BF02790265.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

Subjects:

500 Science > 510 Mathematics

ISSN:

0021-7670

Publisher:

The Hebrew University Magnes Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

25 Sep 2018 11:17

Last Modified:

23 Oct 2019 12:41

Publisher DOI:

10.1007/BF02790265

BORIS DOI:

10.7892/boris.117560

URI:

https://boris.unibe.ch/id/eprint/117560

Actions (login required)

Edit item Edit item
Provide Feedback